# SDR SIMA201136316

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 25,825 hours, 22,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING RT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED OVERHEAD RT EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-07, OPS CHECK GOOD.
